Plane wave diffraction by a dielectric loaded open parallel thick plate waveguide


Türetken B. , Alkumru A.

Turkish Journal of Electrical Engineering and Computer Sciences, vol.10, no.3, pp.439-448, 2002 (Journal Indexed in SCI Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 3
  • Publication Date: 2002
  • Title of Journal : Turkish Journal of Electrical Engineering and Computer Sciences
  • Page Numbers: pp.439-448

Abstract

A uniform asymptotic high-frequency solution for a two-dimensional diffraction problem of plane electromagnetic waves by a dielectric loaded open parallel thick plate waveguide is investigated rigorously using the Fourier transform technique in conjunction with the mode matching method. This mixed method of formulation gives rise to scalar modified Wiener-Hopf equations of the second kind for which the solution contains a set of infinitely many constants satisfying an infinite system of linear algebraic equations. A numerical solution of this system is obtained for various values of plate thickness, incidence angle and permittivity, and the effect of these parameters on the diffraction phenomenon is studied.